# SDR UF6A990745

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 101.254
- Part time: 14,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT MODULE 7 HAS INTERNAL CRACK.  MAINTENANCE REPAIRED CRACKED IAW BAE ATP SRM 51-60-01, FIG 2.  (M)
